# SDR SWAA052817

- Difficulty date: September 18, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 2,719 hours, 1,508 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735975
- Condition: Faulty
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  AFT CARGO FIRE WARNING LIGHT ILLUMINATED DISCHARGED ONE FIRE EXTINGUISHER BOTTLE.  REMOVED AND REPLACED B3 SMOKE DETECTOR & FIRE EXTINGUISHER BOTTLE PER MM.
